# SDR AALA201510139006

- Difficulty date: October 10, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 18,664 hours, 13,172 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730114
- Part serial: 07270H1772
- Condition: Cracked
- Location: Cockpit
- Part time: 18,664 hours, 13,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FIXED WINDSHIELD HAS MULTIPLE CRACKS, 3 TO 9 INCHES IN LENGTH, ALONG THE UPPER EDGE.  REPLACED THE WINDSHIELD IAW AMM 56-11-00.  ACCOMPLISHED A SATISFACTORY LEAK CHECK.
